# SDR FDEA201201050019

- Difficulty date: January 5, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 64,894 hours, 11,316 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATIONS DURING OPEN HOLE HFEC INSPECTION AT RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS=713.6 AND XORS=713.6.  CARRIED OUT REPAIRED IAW DWG SG1157004, REV A.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
